# SDR ASAA2019013128025

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 21,191 hours, 6,951 cycles
- System (JASC): 7603 · Power Lever
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG " LONG TIME FAULT" THE START LEVER SIGNALS DISAGREE, MSG 76-21362 DEFERRED PER TASK CARD. GROUNDED - YES. ON DEFERRAL.
